The Michigan Mathematical Journal

Level-sets of special Blaschke products.

Charles Belna, William Cohn, George Piranian, and Kenneth Stephenson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 29, Issue 1 (1982), 79-81.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002616

Digital Object Identifier
doi:10.1307/mmj/1029002616

Mathematical Reviews number (MathSciNet)
MR646373

Zentralblatt MATH identifier
0487.30025

Subjects
Primary: 30D50

Citation

Belna, Charles; Cohn, William; Piranian, George; Stephenson, Kenneth. Level-sets of special Blaschke products. Michigan Math. J. 29 (1982), no. 1, 79--81. doi:10.1307/mmj/1029002616. https://projecteuclid.org/euclid.mmj/1029002616


Export citation